SciELO - Scientific Electronic Library Online

 
vol.13 issue3Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular IntegralsSome Uniqueness Results On Meromorphic Functions Sharing Three Sets II author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

KUMAR SARAF, Ratnesh  and  CALDAS, Miguel. On Strongly Fβp-irresolute Mappings . Cubo [online]. 2011, vol.13, n.3, pp.49-56. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300003.

In this paper, we introduce a new class of mappings called strongly Fpp-irresolute mappings between fuzzy topological spaces. We obtain several characterizations of this class and study its properties and investigate the relationship with the known mappings.

Keywords : Fuzzy topological spaces; fuzzy p-open sets; fuzzy p-preirresolute maps; strongly fuzzy p-preirresolute maps..

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License